switching from Lexapro to pristiq
I took Pristiq for years and found it was very helpful for my anxiety and depression. As an SNRI as opposed to SSRI like Lexapro, it covers two neurotransmitters, serotonin and norepinephrine. Lexapro only addresses serotonin. You may experience some mild side effects in the beginning such as headache and nausea. These will likely subside in time. I hope your doctor is slowly weaning you off the Lexapro rather than stopping abruptly or you will be dealing with some withdrawal effects from it. Give the Pristiq a good try, at least a month, and I think you will find it to be a good choice.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jun 2010 • 2 answers
Posted 12 May 2012 • 1 answer
Posted 16 Nov 2014 • 3 answers
Posted 28 Aug 2015 • 1 answer
I am about to go on to Pristiq 100mg after stopping Lexapro 20mg about 4 months ago and now falling?
Posted 7 Jan 2016 • 2 answers